# SDR MWEA99504

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101575
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER PAN OF AFT CARGO DOOR HAS CRACKS AND CORROSION.  MTC FABRICATED AND INSTALLED DOOR PAN.
